# SDR SWI2025F00734

- Difficulty date: May 27, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 21,320 hours, 12,887 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SEAT TRACK CORRODED IN 11 SPOTS AS MARKED FR 73-85  (C-CHECK RO 06/14/2025)PERFORMED LH SEAT TRACK SPLICE REPAIR BETWEEN FR 83 - FR 84 REF. ETD2022-170-022163 REV. C. SEE CONTINUATION CARD FOR WORK PERFORMED. THIS REPAIR DOES NOT CHANGE WEIGHT AND BALANCE.
